# SDR 2010FA0000334

- Difficulty date: April 9, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 3,856 hours, 2,629 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 693101222
- Condition: Corroded
- Location: Aft Spar
- Part time: 3,856 hours, 2,629 cycles
- Component: Aft Spar Assy, Cessna
- Component part number: 69310022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF RUDDER HINGE BRACKETS ON VERTICAL STABILIZERS REAR SPAR, EXFOLIATION CORROSION WAS FOUND ON THE LOWER BRACKET (P/N: 6931050-10) OF THE UPPER RUDDER HINGE POINT, LOWER BRACKET (P/N: 6931050-12) & UPPER BRACKET (P/N: 6931050-11) OF THE MIDDLE RUDDER HINGE POINT. ALSO NOTED EXFOLIATION CORROSION ON VERTICAL STAB AFT SPAR STIFFENER (P/N: 6931012-22) AT APPROXIMATE WL 190.763, REQUIRING REPLACEMENT OF STIFFENER.
